The swollen cheeks is called moonface. Moonface is a common side effect of prednisone usage. As you reduce your prednisone dosage, it should begin to go away. My experience is that the moonface does not start to resolve until I get to 10 mgs a day or lower. My last long term stint on prednisone caused a huge moonface that did not go away until I was completely off the prednisone.
Losing the weight you have gained on prednisone really depends on several things. Some of the weight gain is most likely water retention. How much of the weight is that is difficult to say. Some easily lose the weight they gain on prednisone but others do not. Hopefully caring your for your new baby will keep you active which will help with the weight loss.
Moderator Crohn's Disease & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.